CureZone   Log On   Join
female hairloss and propecia??
 
  Views: 2,212
Published: 14 years ago
 

female hairloss and propecia??


My 22 yr old daughter was on yasmin for 1-1/2 yrs for Acne which it controlled it very well. She went off it in August 04. In November she had an accident of a major fall and broke her pelvis and was bedridden for 6 weeks but is fine now. Her hair was fine all this time and through her accident, and last month I noticed her temple and top areas looked a lot thinner, in fact her temple areas, which were always high, look bare now. At first I thought it was from the accident, which sometimes happens several months later, I suppose from the -shock-, but I was also reading that several months after stopping yasmin (BCP) there is something called dread-shed where a lot of hair goes into the resting stage and falls out.
Anyway, now she wants to go back on this pill because her skin is breaking out again and she is getting desperate and the doc prescribed yasmin AND PROPECIA. I asked if that was only for men and he said absolutely not. I am not so keen on her taking it, but I have been reading that yasmin can be associated with hairloss as well. I told him it won't do any good to clear up her skin but to lose her hair, and he said that was why he prescribed yasmin!!!! She is desperate and wants to go on it but is also confused. Does anyone have an answer or solution to this (except to stay off it entirely)???
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.344 sec, (1)